# SDR DL76P020385

- Difficulty date: March 30, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 27,861 hours, 13,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 21215
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE EXT EMERGENCY LIGHTS INOP.  REPLACED M738 BATTERY RACK.
